Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Fernando Galván, José Francisco and Ueno, Carlos (2013) On Complements of Convex Polyhedra as Polynomial and Regular Images of Rn. International Mathematics Research Notices (18). pp. 5084-5123. ISSN 1073-7928

Fernando Galván, José Francisco and Ueno, Carlos (2014) On complements of convex polyhedra as polynomial and regular images of $\R^n$. International Mathematics Research Notices, 25 (7). pp. 5084-5123. ISSN 1073-7928

Fernando Galván, José Francisco and Gamboa, J.M. and Ueno, Carlos (2011) On convex polyhedra as regular images of R(n). Proceedings of the London Mathematical Society , 103 . pp. 847-878. ISSN 0024-6115

Fernando Galvan, José Francisco and Ueno, Carlos (2014) On the Set of Points at Infinity of a Polynomial Image of Rn. Discrete & computational geometry, 52 (4). pp. 583-611. ISSN 0179-5376

Gamboa Mutuberria, José Manuel and Ueno, Carlos (1992) Proper Polynomial Maps - The Real Case. Lecture Notes In Mathematics, 1524 . pp. 240-256. ISSN 0075-8434

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel and Ueno, Carlos (2012) Sobre las propiedades de la frontera de las imágenes polinómicas y regulares de Rn. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 159-178. ISBN 978-84-695-4421-1

This list was generated on Tue Apr 28 03:12:48 2015 CEST.